# SDR P5CA2013051500281

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B3901193
- Part serial: 000626
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LEFT WING INBOARD TRAILING EDGE FLAP DAMAGE (ASYMMETRIC).  REMOVED AND REPLACED LEFT INB FORE FLAP PER AMM 27-51-02.
